# SDR IPXA09856150

- Difficulty date: February 24, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 576958948
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 718-W4-14, RT WING L/E LOWER SURFACE XFS 347, EXT REPAIR DOES NOT CORRELATE TO A SRM OR APP "H" (STOP DRILL NOT .25 INCH).  REPAIRED PER TIMCO REO-G12774 REV D, AND UPS EO DC8-5730-33659A.
